# SDR CALA9901124

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN FUSELAGE SKIN PANEL AT STA 456, STRINGER 27-28R.  THE SKIN WAS REPAIRED IAW ECRA 5331-01066.
